See Alike in...

Alike App

Browser

FS

437d

Has anyone else experienced tachycardia as a side effect of Strattera? I recently had to stop taking it due to a new resting heart rate of 90-100 bpm with spikes of up to 160 bpm randomly. I don't understand why those symptoms started recently, as I've taken Strattera a few years ago without that side effect.

    • Atheris

      437d

      I was denied giving blood at a blood drive because of resting tachy. Just make sure to get regular checks for blood pressure and report palpitations. It's just my new normal

    • Catfart

      437d

      I had to get an ECG when I started strattera (no longer on it) because I was combining it with another medication and they could both impact on heart stuff. Is there another change that happened around the same time perhaps?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

I cannot provide any personal experiences, but based on the provided context, some individuals have experienced tachycardia and increased heart rate. However, there is no mention of Strattera specifically causing these symptoms. It's essential to consult with a healthcare professional to discuss your concerns and evaluate potential causes or side effects related to medications.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion